×

zbMATH — the first resource for mathematics

The existence of countably many positive solutions for a system of nonlinear singular boundary value problems with the \(p\)-Laplacian operator. (English) Zbl 1108.34015
Summary: We study the existence of countable many positive solutions for a class of nonlinear singular boundary value problems with \(p\)-Laplacian operator
\[ \begin{cases} \bigl(\varphi_{p_1}(u')\bigr)'+a_1(t)f(u,v)=0,\quad & 0<t<1,\\ \bigl( \varphi_{p_2}(u')\bigr)'+a_2(t)g(u,v)=0,\quad & 0<t<1, \end{cases} \]
\[ \begin{cases} \alpha_1\varphi_{p_1}\bigl(u(0)\bigr)-\beta_1 \varphi_{p_1}\bigl(u'(0)\bigr)=0, \quad & \gamma_1\varphi_{p_1}\bigl( u(1)\bigr)+\delta_1\varphi_{p_1}\bigl(u'(1) \bigr)=0,\\ \alpha_2 \varphi_{p_2}\bigl(v(0)\bigr)-\beta_2\varpi_{p_2}\bigl(v'(0) \bigr)=0, \quad & \gamma_2\varphi_{p_2}\bigl(v(1)\bigr)+\delta_2\varphi_{p_2} \bigl(v'(1)\bigr)=0,\end{cases} \]
where \(\varphi_{p_1}(s)=|s|^{p_i-2} s\), \(p_i>1\), \(f,g\) are lower semi-continuous functions and \(a_1(t)\) has countable many singularities on \((0,1/2)\), \(i=1,2\). By using the fixed-point theorem of cone expansion and compression of norm type, the existence of countable many positive solutions for the nonlinear singular boundary value problem with \(p\)-Laplacian operator are obtained.

MSC:
34B16 Singular nonlinear boundary value problems for ordinary differential equations
34B18 Positive solutions to nonlinear boundary value problems for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bandle, C.V.; Kwong, M.K., Semilinear elliptic problems in annular domains, J. appl. math. phys. ZAMP, 40, 245-257, (1989) · Zbl 0687.35036
[2] Deimling, K., Nonlinear functional analysis, (1980), Springer-Verlag Berlin
[3] Guo, D.; Lakshmikantham, V., Nonlinear problems in abstract cone, (1988), Academic Press San Diego · Zbl 0661.47045
[4] Guo, D.; Lakshmikantham, V.; Liu, X., Nonlinear integral equations in abstract spaces, (1996), Kluwer Acad. Publ. · Zbl 0866.45004
[5] Gatica, J.A.; Oliker, V.; Waltman, P., Singular boundary value problems for second order ordinary differential equation, J. differential equations, 79, 62-78, (1989) · Zbl 0685.34017
[6] He, X.M., The existence of positive solutions of p-Laplacian equation, Acta math. sinica, 46, 4, 805-810, (2003) · Zbl 1056.34033
[7] Kaufmann, E.R.; Kosmatov, N., A multiplicity result for a boundary value problem with infinitely many singularities, J. math. anal. appl., 269, 444-453, (2002) · Zbl 1011.34012
[8] Liu, B., Positive solutions three-points boundary value problems for one-dimensional p-Laplacian with infinitely many singularities, Appl. math. lett., 17, 655-661, (2004) · Zbl 1060.34006
[9] Ma, Y.Y., Positive solutions of singular second order boundary value problems, Acta math. sinica, 41, 6, 1225-1230, (1998), (in Chinese) · Zbl 1027.34025
[10] Wang, H.Y., On the existence of positive solutions for semilinear elliptic equations in the annulus, J. differential equations, 109, 1-7, (1994) · Zbl 0798.34030
[11] Wei, Z.L., Positive solutions of singular boundary value problems of negative exponent emden – fowler equations, Acta math. sinica, 41, 3, 653-662, (1998), (in Chinese) · Zbl 1027.34024
[12] Wei, Z.L., Positive solutions of singular Dirichlet boundary value problems, Chinese ann. math. ser. A, 20, 543-552, (1999), (in Chinese) · Zbl 0948.34501
[13] Wong, F.H., The existence of positive solutions for m-Laplacian BVPs, Appl. math. lett., 12, 12-17, (1999)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.